Solutions to Elliptic Systems of Hamiltonian Type in RN
MetadataShow full metadata
The paper proves existence of a solution for elliptic systems of Hamiltonian type on RN by a variational method. We use the Benci-Rabinowitz technique, which cannot be applied here directly for lack of compactness. However, a concentration compactness technique allows us to construct a finite-dimensional pseudogradient that restores the Benci-Rabinowitz method to power also for problems on unbounded domains.
CitationTintarev, K. (1999). Solutions to elliptic systems of Hamiltonian type in RN. Electronic Journal of Differential Equations, 1999(29), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.